首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:The Determinacy of Context-Free Games
  • 本地全文:下载
  • 作者:Olivier Finkel
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2012
  • 卷号:14
  • 页码:555-566
  • DOI:10.4230/LIPIcs.STACS.2012.555
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We prove that the determinacy of Gale-Stewart games whose winning sets are accepted by real-time 1-counter Büchi automata is equivalent to the determinacy of (effective) analytic Gale-Stewart games which is known to be a large cardinal assumption. We show also that the determinacy of Wadge games between two players in charge of omega-languages accepted by 1-counter Büchi automata is equivalent to the (effective) analytic Wadge determinacy. Using some results of set theory we prove that one can effectively construct a 1-counter Büchi automaton A and a Büchi automaton B such that: (1) There exists a model of ZFC in which Player 2 has a winning strategy in the Wadge game W(L(A), L(B)); (2) There exists a model of ZFC in which the Wadge game W(L(A), L(B)) is not determined. Moreover these are the only two possibilities, i.e. there are no models of ZFC in which Player 1 has a winning strategy in the Wadge game W(L(A), L(B)).
  • 关键词:Automata and formal languages; logic in computer science; Gale-Stewart games; Wadge games; determinacy; context-free games
国家哲学社会科学文献中心版权所有